MAUDE Adverse Event Report: EIT EMERGING IMPLANT TECHNOLOGIES GMBH LLIF UI H 14MM 16DEG 60/22; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

EIT EMERGING IMPLANT TECHNOLOGIES GMBH LLIF UI H 14MM 16DEG 60/22; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number LUI71460
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Study no: (b)(6).Clinical adverse event received for surgical intervention - graft subsidence.Device and procedure (relatedness).Device related: possible.Procedure related: not related.Procedure: mis.Date of event: 07 nov 2024.Date of implant: (b)(6) 2024.Date of revision: (b)(6) 2024.Device location: l2-l3.Treatment/impact: required in-patient hospitalization or prolongation of existing hospitalization, surgical intervention for the study spine segment.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h3, h6: an analysis of the product could not be performed since a physical sample was not received for evaluation.As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition, therefore it has been determined that no corrective and preventive action is required at this time.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.Device history review (dhr): a review of the receiving inspection (ri) for llif ui h 14mm 16deg 60/22 was conducted identifying that the lot number was e20la0197 released in one batch.¿ batch 01: lot qty of (b)(4) units were released on 29 may 2020 with no discrepancies.Supplier; (b)(4).As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LLIF UI H 14MM 16DEG 60/22
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
EIT EMERGING IMPLANT TECHNOLOGIES GMBH
eisenbahnstrasse 84
wurmlingen D-785 73
Manufacturer (Section G)
EIT EMERGING IMPLANT TECHNOLOGIES GMBH
Manufacturer Contact
barbara wirth
eisenbahnstrasse 84
wurmlingen D-785-73
GM   D-78573
74611716904
MDR Report Key22393574
Report Number3013730328-2025-00033
Device Sequence Number15709401
Product Code MAX
UDI-Device Identifier04260557836118
UDI-Public(01)04260557836118(17)250228(10)E20LA0197
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181644
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Catalogue NumberLUI71460
Device Lot NumberE20LA0197
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/13/2025
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale
Patient Weight83 KG
Patient RaceWhite